Your Ad Here

Saturday, February 25, 2006

One Pill Makes You Sleepy and One Pill Makes You Small...And Then There is That One Pill That Doesn't Do Anything at All...


Now before you go out and call the police....thinking that I am abusing drugs....let me explain...

I have noticed that there are so many substances that we (or, rather, I) take into our bodies now that have the word "herbal" after the title, so we feel that it's ok for us to take it....

I just started taking another diet-type herbal formula, one that doesn't have any caffiene in it, so I'm not bouncing all over the room any more than I usually do, which to some, is quite disconcerting as it is.... This one has "herbs" to curb hunger, and "herbs" to speed up one's metabolism (since mine has come to an earth shattering, screeching HALT!) It also has several vitamins and essential minerals that are good for the body, and was recommended and tried by a web site that tests all these type of products for consumers....

So far, so good...

But....it got me to thinking...which is always dangerous for me, I assume. (refer to previous blogs) Are all these so-called "herbal" supplements ok for our bodies and have we gone overboard in trusting these remedies? I had to see a doctor about a month ago----remember, the headaches.....and of course, they asked me what prescription medications that I was taking.... Well, there was only one...imitrex for my migraines....once every three months or so...but I wonder if I should have mentioned that I take 1000 mg. of valerian, an "herb" for sleeping, every night, or I can't sleep a wink... Or that I shoot straight zinc into my nose at the first sign of a sore throat/cold... (Zicam---what did I do without you before?) ....And what about all the other "herbs" that I have tried for various health problems? Do they ever list the other "herbs" on the bottles that might be fatal if mixed with the herb that I'm taking?

Something to think about....

As for me and my weight pill....I feel quite optimistic that I will lose the extra 15 pounds....and DON'T give me that "You should eat right and exercise everyday" crap....I DO....I think that I explained my metabolism earlier....and I don't want to hear "Well, you must be at the right weight that your body wants you to be!"

......It's just that I don't have the money for a whole new "larger" wardrobe...
You see.....I'm spending it on important "herbs".....

5 comments:

Brinna said...

Hmmmmmm... Yes...

I still only take Advil (my wonder-drug)for everything, with an occasional Benadryl when I'm sick and need to get some sleep...

But I've never ben able to get into the habit of taking all those "herbal" remedies.

But hey! Look on the bright side... At least you're not having to take Prozac or anything (Well, not yet!) :)

Shawn said...

Do you have the feeling, Brinna, that we are the only two people left in our world? :)

A flame has gone out, and I don't know how to revive it...

(sigh)

Brinna said...

Na... Everyone's just in hibernation...

Becky said...

Hi Shawn,
When my metabolism got really sluggish, I had a "live blood analysis done and my blood is very "sick". The cells are all stuck together in clumps and can't move freely through the blood stream to carry the oxygen needed, nor can the move freely to pick up the toxins and remove them. Try adding more Greens to your diet...LOTS of them.

Also, a low thyroid count can slow you down as well.

As for the diet drugs, I would not worry too much about your weight. You have always been thin. Besides, I here that at this age in life, we look better with a little more weight.

People love you for who you are, not for what you look like.

Take care of yourself and thanks for keeping in touch. I would love to see you again sometime.

Hailey said...

Sorry I haven't stopped by. I've been in crazy mode. However, I loved the book list and now I would like to request a movie list. Ha! Yeah right! You'd be blogging into your 90's!

Oh, and drugs are cool.

Related Posts Widget for Blogs by LinkWithin